# SDR FDEA201404190763

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,742 hours, 13,892 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 732365F
- Part serial: 0329
- Condition: Deployed
- Location: Hydrualic Sys
- Part time: 25,742 hours, 13,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT WAS DEPLOYED AT BLOCK IN.  RESTOWED RAT IAW A300-600 MM CH 29-25-00-03.
